Whittle’s index policy for a multi-class queueing system with convex holding costs

  1. Lookup NU author(s)
  2. Dr Philip Ansell
  3. Professor Kevin Glazebrook
Author(s)Ansell PS, Glazebrook KD, Nino-Mora J, OKeeffe M
Publication type Article
JournalMathematical Methods of Operations Research
Year2003
Volume57
Issue1
Pages21-39
ISSN (print)1432-5217
ISSN (electronic)1432-5217
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s001860200257
DOI10.1007/s001860200257
Actions    Link to this publication